# SDR DALA2018041102422

- Difficulty date: April 11, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 78,234 hours, 21,078 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO LOSS OF RT GENERATOR.  APU WAS ON MEL.  CREW FOLLOWED QRH PROCEDURES, NO EMERGENCY WAS NOT DECLARED.  CONTACTED DISPATCH AND MC AND INITIATED ATB.  BPCU FAULT IDG LOW OIL PRES/IDG HIGH RISE TEMP. REPLACED RIGHT IDG PER AMM. OPS CHECKS NORMAL. AIRCRAFT RETURNED TO SERVICE.
